# SDR IPXA09655542

- Difficulty date: April 11, 2009
- Submitted: April 15, 2009
- Operation: Air carrier
- Aircraft: N311UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27741
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Main Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A MAIN CARGO FLOOR POS 4, CENTER PANEL HAS 2 AREAS THAT HAVE BEEN DAMAGED.  REMOVED DAMAGED PER SRM 53-00-50-2 AND EO B767-5320-33101A.  INSTALLED CORED & POTTED ALL 3 AREAS PER SAME EO.  INSTALLED PLIES ON 1ST & 2ND DAMAGED.  INSTALLED REPAIR ON 3RD DAMAGED AND COMPLETED CURE CYCLE.  C/W TAP TEST OF REQUIRED AREAS.  OK FOR CONTINUED SERVICE.  REPAIR COMPLETE PER EO B767-5320-33101A.
